# SDR DL72E950492

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Location: Aft Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C2 LETTTR CHECK, FWD COWL TO FUSELAGE LIP DAMAGED AT 6 O'CLOCK POSITION, REPAIR AND REPLACED DOUBLER PER M/M 53-11-0 PG 801
